# SDR FOTR20180816010

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 54,159 hours, 18,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N73066
- Condition: Gouged
- Location: Bs 1856-1870
- Part time: 54,159 hours, 18,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMPENNAGE LOWER SEAL FAIRING SKIN WAS GOUGED AND WORN, BS 1856 - 1870.
